Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 21, 2011, 10:09 PM CST for Pushmataha County, Oklahoma. It took effect at Nov 22, 2011, 1:55 AM CST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2011, 10:09 PM CST (04:09 UTC)
- In effect from
- Nov 22, 2011, 1:55 AM CST
- Expired
- Nov 24, 2011, 6:53 AM CST
- In force
- 53 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
590 WGUS44 KTSA 220409 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1009 PM CST MON NOV 21 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-221209- /O.NEW.KTSA.FL.W.0032.111122T1317Z-111123T1604Z/ /ANTO2.1.ER.111122T1317Z.111123T0600Z.111123T1004Z.NO/ 1009 PM CST MON NOV 21 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE KIAMICHI RIVER NEAR ANTLERS. * FROM TUESDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 930 PM MONDAY THE STAGE WAS 18.09 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.7 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. $$
10 follow-up statements
932 WGUS44 KTSA 220720 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 120 AM CST TUE NOV 22 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-221520- /O.EXT.KTSA.FL.W.0032.111122T0755Z-111123T2158Z/ /ANTO2.2.ER.111122T0755Z.111123T0600Z.111123T1558Z.NO/ 120 AM CST TUE NOV 22 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1230 AM TUESDAY THE STAGE WAS 23.78 FEET. * FLOOD STAGE IS 25.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE ABOVE FLOOD STAGE BEFORE DAWN AND CONTINUE TO RISE TO NEAR 34.2 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * IMPACT...AT 35.0 FEET...WIDESPREAD FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. BUILDINGS ON CAMPGROUNDS BECOME FLOODED. THE CITY OF ANTLERS IS NOT THREATENED DIRECTLY BY THE KIAMICHI FLOODING BUT BACKWATER FLOODING OCCURS ALONG BEAVER CREEK CLOSING ETHEL ROAD. THIS IS A DANGEROUS SITUATION. $$
674 WGUS84 KTSA 221319 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 719 AM CST TUE NOV 22 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-222119- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1827Z/ /ANTO2.2.ER.111122T0755Z.111123T0000Z.111123T1227Z.NO/ 719 AM CST TUE NOV 22 2011 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 630 AM TUESDAY THE STAGE WAS 27.00 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO NEAR 29.1 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON CAMPGROUNDS BECOME ISOLATED. $$
763 WGUS84 KTSA 221846 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1246 PM CST TUE NOV 22 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-230246- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1555Z/ /ANTO2.1.ER.111122T0755Z.111123T0000Z.111123T0955Z.NO/ 1246 PM CST TUE NOV 22 2011 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1230 PM TUESDAY THE STAGE WAS 28.27 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO NEAR 28.5 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON CAMPGROUNDS BECOME ISOLATED. $$
454 WGUS84 KTSA 230046 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 646 PM CST TUE NOV 22 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-230846- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1451Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T0851Z.NO/ 646 PM CST TUE NOV 22 2011 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 630 PM TUESDAY THE STAGE WAS 28.21 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN. * IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON CAMPGROUNDS BECOME ISOLATED. $$
056 WGUS84 KTSA 230828 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 AM CST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-231627- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1627Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T1027Z.NO/ 227 AM CST WED NOV 23 2011 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM WEDNESDAY THE STAGE WAS 27.12 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. $$
192 WGUS84 KTSA 231302 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 702 AM CST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-232102- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T2333Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T1733Z.NO/ 702 AM CST WED NOV 23 2011 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 630 AM WEDNESDAY THE STAGE WAS 26.16 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. $$
575 WGUS84 KTSA 231854 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1253 PM CST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-240253- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111124T1831Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111124T1231Z.NO/ 1253 PM CST WED NOV 23 2011 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1230 PM WEDNESDAY THE STAGE WAS 24.72 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS HAS FALLEN BELOW FLOOD STAGE BUT WILL EXPERIENCE A SECOND RISE BACK ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 25.5 FEET BY THURSDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS ALONG THE RIVER SHOULD MOVE TO HIGHER GROUND. $$
596 WGUS84 KTSA 240051 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 651 PM CST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-240851- /O.EXT.KTSA.FL.W.0032.000000T0000Z-111124T2240Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111124T1640Z.NO/ 651 PM CST WED NOV 23 2011 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 630 PM WEDNESDAY THE STAGE WAS 23.63 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE ABOVE FLOOD STAGE AROUND 1 AM THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 25.7 FEET EARLY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS ALONG THE RIVER SHOULD MOVE TO HIGHER GROUND. $$
587 WGUS84 KTSA 240830 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 230 AM CST THU NOV 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-241630- /O.CON.KTSA.FL.W.0032.000000T0000Z-111124T2240Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111124T1640Z.NO/ 230 AM CST THU NOV 24 2011 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM THURSDAY THE STAGE WAS 23.33 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 25.7 FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS MORNING. * IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS ALONG THE RIVER SHOULD MOVE TO HIGHER GROUND. $$
014 WGUS84 KTSA 241253 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 653 AM CST THU NOV 24 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-241323- /O.CAN.KTSA.FL.W.0032.000000T0000Z-111124T2240Z/ /ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T1713Z.NO/ 653 AM CST THU NOV 24 2011 THE FLOOD WARNING IS CANCELLED FOR THE KIAMICHI RIVER NEAR ANTLERS. * AT 630 AM THURSDAY THE STAGE WAS 23.56 FEET. * FLOOD STAGE IS 25.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE MORNING. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 24.0 FEET...FASTER FLOWS ALONG THE RIVER ARE EXPECTED BUT NO FLOODING OCCURS. INTERESTS NEAR THE RIVER SHOULD CONTINUE TO MONITOR LATER FORECASTS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 21, 9:17 PM CST, 52 minutes earlier.
Area forecast discussion, Nov 21, 9:17 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
917 PM CST MON NOV 21 2011
...UPDATE...
.DISCUSSION...
LOCALIZED...BUT SIGNIFICANT...FLOODING IS ONGOING
ACROSS PARTS OF FAR SOUTHEAST OK WITH NUMEROUS REPORTS
OF SWIFT WATER RESCUES AND ROADS UNDERWATER ACROSS
SRN LE FLORE COUNTY. HEAVIEST RAINFALL THE REMAINDER
OF THE EVENING AND EARLY OVERNIGHT HOURS IS EXPECTED
TO REMAIN ACROSS THIS REGION AND INTO PARTS OF NW AR
WITH ANOTHER 1 TO 2 INCHES POSSIBLE. FLASH FLOOD WATCH
WILL CONTINUE HERE...BUT HAVE TRIMMED BACK THE NWRN
EDGE OF THE WATCH ACROSS NE OK.
UPDATED PRODUCTS ARE OUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 40 53 36 63 / 100 40 10 0
FSM 51 58 41 62 / 100 30 10 0
MLC 43 56 38 65 / 100 20 10 0
BVO 39 51 30 63 / 100 60 10 0
FYV 47 51 35 57 / 100 40 10 0
BYV 46 52 37 56 / 100 50 10 0
MKO 42 53 35 62 / 100 30 10 0
MIO 41 51 33 59 / 100 60 10 0
F10 41 54 36 64 / 100 30 10 0
HHW 50 62 40 66 / 100 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR OKZ049-OKZ053-OKZ063-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14
LONG TERM....18Hazardous weather outlook, Nov 21, 9:45 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
945 PM CST MON NOV 21 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
945 PM CST MON NOV 21 2011
...ONGOING FLOODING ACROSS SOUTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO SHIFT SLOWLY EAST ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WIDESPREAD RAINFALL AMOUNTS
OF ONE TO THREE INCHES HAVE OCCURRED OVER THE PAST 6 HOURS IN PARTS
OF SOUTHEAST OKLAHOMA...WHERE SIGNIFICANT FLOODING HAS BEEN
REPORTED. THE HEAVIEST RAINFALL HAS SHIFTED TO THE EAST OF THE
AREA...ALTHOUGH ANOTHER INCH OF RAINFALL WILL BE POSSIBLE ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS BEFORE RAINFALL TAPERS OFF
LATER TONIGHT.
A FEW OF THE STRONGER STORMS ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS WILL BE CAPABLE OF PRODUCING SMALL HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE NEXT STORM SYSTEM AND COLD FRONT WILL ARRIVE LATE THIS
WEEK INTO THE WEEKEND. SOUTHERLY WINDS WILL INCREASE AHEAD OF
THE SYSTEM ALLOWING DRY AND MILD CONDITIONS FOR THANKSGIVING.
THUNDERSTORM CHANCES INCREASE FRIDAY AND SATURDAY AS THE SYSTEM
PASSES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Nov 21, 7:59 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CST MON NOV 21 2011
OKZ053-220230-
CHOCTAW OK-
759 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN CHOCTAW
AT 800 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
ORD...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAWYER...
RAYMOND GARY STATE PARK AND FORT TOWSON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3388 9547 3387 9550 3396 9555 3414 9515
3394 9515 3393 9516 3395 9522 3393 9524
3389 9525 3387 9529 3388 9533 3387 9534
3386 9539
TIME...MOT...LOC 0200Z 244DEG 44KT 3392 9540Local storm report, Nov 21, 9:13 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD TALIHINA 34.75N 95.05W
11/21/2011 LE FLORE OK PUBLIC
SEVERAL ROADS IN TOWN CLOSED OR FLOODED OVER. REPORTS OF
PEOPLE LEAVING HOUSES.
0901 PM FLASH FLOOD 8 SW HODGEN 34.76N 94.73W
11/21/2011 LE FLORE OK BROADCAST MEDIA
MULTIPLE ROADS ACROSS SOUTHERN LE FLORE COUNTY
IMPASSABLE. WATER RESCUE UNDERWAY AT CEDAR LAKE AND
HONTUBBY.
0910 PM FLASH FLOOD OCTAVIA 34.53N 94.70W
11/21/2011 LE FLORE OK FIRE DEPT/RESCUE
MASSIVE FLOODING IN AND AROUND TOWN. HWY 144 CLOSED DUE
TO HIGH WATER. WATER RESCUE UNDERWAY.
&&
JDSLocal storm report, Nov 21, 9:33 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FLASH FLOOD 8 SW HODGEN 34.76N 94.73W
11/21/2011 LE FLORE OK BROADCAST MEDIA
REPORT OF RVS BEING WASHED AWAY NEAR CEDAR LAKE.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:27 PM CST | Flash Flood Warning | TSA | LeFlore, Pushmataha | 4 hr |
| Nov 21, 7:59 PM CST | Special Weather Statement | TSA | Choctaw | 31 min |
| Nov 21, 10:21 PM CST | Flash Flood Warning | TSA | LeFlore, Pushmataha | 6 hr |
| Nov 21, 10:30 PM CST | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 2 hr |
| Nov 22, 4:26 AM CST | Areal Flood Warning | TSA | LeFlore, Pushmataha | 12 hr |
| Nov 22, 7:41 AM CST | River Flood Warning | TSA | LeFlore | 19 hr |
| Nov 22, 5:54 PM CST | Areal Flood Warning | TSA | LeFlore, Pushmataha | 9 hr |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.